Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 60, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 13, 2018, 11:56 PM CDT for 6 counties in Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2018, 11:56 PM CDT (04:56 UTC)
- Expired
- May 14, 2018, 12:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Morris County, KS, Ottawa County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 89 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2388 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
109
WUUS53 KTOP 140456
SVRTOP
KSC027-041-061-127-143-161-140545-
/O.NEW.KTOP.SV.W.0060.180514T0456Z-180514T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
1156 PM CDT SUN MAY 13 2018
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Dickinson County in central Kansas...
Geary County in east central Kansas...
Southwestern Riley County in northeastern Kansas...
Northwestern Morris County in east central Kansas...
Eastern Ottawa County in north central Kansas...
Southern Clay County in north central Kansas...
* Until 1245 AM CDT
* At 1156 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Wells to near New Cambria to near
Lindsborg, moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Junction City, Abilene, Herington, Ogden, Grandview Plaza, Chapman,
Solomon, Wakefield, Riley, Enterprise, Milford, Leonardville, Hope,
Woodbine, Wells, Manchester, Longford, Carlton, Oak Hill and
Latimer.
This includes Interstate 70 between mile markers 267 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 9760 3931 9737 3932 9737 3939 9671
3890 9666 3861 9693 3861 9737 3896 9737
3896 9756
TIME...MOT...LOC 0456Z 268DEG 40KT 3924 9752 3889 9749 3860 9769
HAIL...0.88IN
WIND...70MPH
$$
Baerg4 follow-up statements
521
WWUS53 KTOP 140501
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1201 AM CDT MON MAY 14 2018
KSC027-041-061-127-143-161-140545-
/O.CON.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Dickinson-Geary-Riley-Morris-Ottawa-Clay-
1201 AM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR DICKINSON...GEARY...SOUTHWESTERN RILEY...NORTHWESTERN MORRIS...
EASTERN OTTAWA AND SOUTHERN CLAY COUNTIES...
At 1200 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Oak Hill to 3 miles southwest of
Solomon to 3 miles northeast of Lindsborg, moving east at 45 mph. At
1149 PM an automated weather station in Salina reported a 63 MPH
wind gust.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Junction City, Abilene, Herington, Ogden, Grandview Plaza, Chapman,
Solomon, Wakefield, Riley, Enterprise, Milford, Leonardville, Hope,
Woodbine, Wells, Manchester, Longford, Carlton, Oak Hill and Latimer.
This includes Interstate 70 between mile markers 267 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 9760 3931 9737 3932 9737 3939 9671
3890 9666 3861 9693 3861 9737 3896 9737
3896 9756
TIME...MOT...LOC 0500Z 267DEG 41KT 3924 9746 3889 9743 3860 9763
HAIL...0.88IN
WIND...70MPH
$$
Baerg668
WWUS53 KTOP 140524
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1224 AM CDT MON MAY 14 2018
KSC127-140533-
/O.CAN.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Morris-
1224 AM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORRIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3930 9749 3931 9737 3932 9737 3939 9671
3900 9667 3896 9737
TIME...MOT...LOC 0523Z 242DEG 45KT 3943 9728 3933 9721 3923 9715 3911
9710 3899 9713
$$
KSC027-041-061-143-161-140545-
/O.CON.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Dickinson-Geary-Riley-Ottawa-Clay-
1224 AM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN DICKINSON...NORTHWESTERN GEARY...SOUTHWESTERN RILEY...
NORTHEASTERN OTTAWA AND SOUTHERN CLAY COUNTIES...
At 1223 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Morganville to 3 miles southeast
of Idana to 7 miles west of Wakefield to near Moonlight, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Junction City, Ogden, Grandview Plaza, Chapman, Wakefield, Riley,
Milford, Leonardville, Manchester, Longford, Oak Hill, Talmage,
Milford Lake, Moonlight and Keats.
This includes Interstate 70 between mile markers 285 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 9749 3931 9737 3932 9737 3939 9671
3900 9667 3896 9737
TIME...MOT...LOC 0523Z 242DEG 45KT 3943 9728 3933 9721 3923 9715 3911
9710 3899 9713
HAIL...0.88IN
WIND...70MPH
$$
Baerg374
WWUS53 KTOP 140531
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1231 AM CDT MON MAY 14 2018
KSC143-140540-
/O.CAN.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Ottawa-
1231 AM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3932 9737 3939 9671 3900 9667 3896 9737
TIME...MOT...LOC 0530Z 268DEG 40KT 3943 9717 3933 9710 3923 9704 3911
9700 3899 9703
$$
KSC027-041-061-161-140545-
/O.CON.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Dickinson-Geary-Riley-Clay-
1231 AM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN DICKINSON...NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND
SOUTHERN CLAY COUNTIES...
At 1230 AM CDT, severe thunderstorms were located along a line
extending from near Morganville to 3 miles south of Clay Center to
near Wakefield to 4 miles southwest of Milford Lake to near Chapman,
moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Junction City, Ogden, Grandview Plaza, Chapman, Wakefield, Riley,
Milford, Leonardville, Manchester, Longford, Oak Hill, Talmage,
Milford Lake, Moonlight and Keats.
This includes Interstate 70 between mile markers 285 and 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3932 9737 3939 9671 3900 9667 3896 9737
TIME...MOT...LOC 0530Z 268DEG 40KT 3943 9717 3933 9710 3923 9704 3911
9700 3899 9703
HAIL...0.88IN
WIND...70MPH
$$
Baerg301
WWUS53 KTOP 140543
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1243 AM CDT MON MAY 14 2018
KSC027-041-061-161-140553-
/O.EXP.KTOP.SV.W.0060.000000T0000Z-180514T0545Z/
Dickinson-Geary-Riley-Clay-
1243 AM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON...
NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND SOUTHERN CLAY COUNTIES
WILL EXPIRE AT 1245 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3932 9737 3939 9671 3900 9667 3896 9737
TIME...MOT...LOC 0543Z 268DEG 40KT 3943 9701 3933 9694 3923 9688 3911
9684 3899 9687
$$
BaergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:44 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, May 13, 6:44 PM CDT, 5 hours 12 minutes before
Area Forecast Discussion National Weather Service Topeka KS 644 PM CDT Sun May 13 2018 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Monday) Issued at 316 PM CDT Sun May 13 2018 The stationary frontal boundary continues to bisect northeast Kansas from southwest to northeast. Clouds have finally broken up this afternoon which will allow areas north of the boundary to reach into the low 80s and areas south will approach 90. A strong cap in place this afternoon has inhibited any convection from forming, with the best chance for storm initiation later this evening in central Kansas and along the boundary as a wave moves over the central Plains. Due to the EML in place today, an excess of CAPE exists in the warm sector along with effective shear of roughly 30-35 knots over northeast Kansas. Any storms that do form in this environment will have the potential to produce large hail and and damaging wind gusts. The severe potential will decrease shortly after sunset. The main area for storms will be along and north of I-70 tonight. CAMs indicate there may be a few storms still lingering by early morning across central Kansas, although these storms are not expected to be severe. The main wave on Monday to come out is expected to once again initiate scattered storm development in the afternoon along the ever present surface boundary. The cap tomorrow is much weaker and looks to be overcome in the afternoon hours. Strong buoyancy and steep mid-level lapse rates will once again make the main hazards with any storms that do form large hail and damaging winds. .LONG TERM...(Monday night through Sunday) Issued at 316 PM CDT Sun May 13 2018 Models continue to develop convection along and north of the frontal boundary Monday evening, especially across northeast Kansas. An unstable airmass characterized by MUCAPE in excess of 3000 J/kg, 30 to 40 kts of shear and steep mid level lapse rates will be in place. In addition, locally heavy rainfall will be possible in northeast Kansas within the 850-700 theta-e ridge and where pooling of low to mid level moisture is forecast along the Highway 36 corridor from Seneca eastward into Missouri. Models also show good moisture transport focused in northeast Kansas and northwest Missouri as well which should contribute to increased precipitation efficiency. Weak impulses are expected to move northeast into the area during the evening hours along with a 50 to 55 kt mid level jet that is forecast to move northeast through the CWA during the evening hours. Large hail and damaging winds are the main hazards expected, with large hail primarily north of the frontal boundary, as well as locally heavy rainfall. Tuesday and Wednesday will see a quasi zonal flow across Kansas as an upper trough remains over the west. Impulses will eject out into the Plains resulting in maintaining small chances of convection through the week. Thursday and Friday ridging aloft occurs as the trough in the west begins to move across the Rockies. The trough is forecast to move out into the Plains next weekend increasing the chances for showers and thunderstorms across central and eastern Kansas. Temperatures remain in the 80s for highs most days with lows in the 50s and 60s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 636 PM CDT Sun May 13 2018 For the 00z TAFs, main focus is on the potential for scattered thunderstorm development tonight and again late Monday afternoon and evening. For tonight, short-range models show the best potential for thunderstorm development near KMHK, so have just VCTS for KTOP/KFOE at this time. While cloud cover may scatter out some overnight, another advancing shortwave late Monday morning will bring low clouds into the area, with some models showing the potential for some periods of MVFR cigs late morning/early afternoon. Thunderstorm redevelopment is possible near the TAF sites by the end of the TAF period, so will be looking into this further in the next TAF issuance. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Heller LONG TERM...53 AVIATION...Hennecke
Hazardous weather outlook, May 13, 3:19 PM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 319 PM CDT Sun May 13 2018 KSZ008>012-020>024-026-034>040-054>056-058-059-142030- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 319 PM CDT Sun May 13 2018 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. There is a chance for thunderstorms late this evening into the overnight hours. Any storm that develops may produce hail and strong wind gusts. Locations along and north of Interstate 70 are more likely to see the stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms across northeast Kansas Monday late afternoon and evening. A few of the storms may severe. The main concerns with the storms would be for damaging wind gusts, locally heavy rainfall, and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, May 13, 10:32 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
1032 PM CDT SUN MAY 13 2018
KSZ034-140400-
Ottawa-
1032 PM CDT SUN MAY 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OTTAWA COUNTY UNTIL 1100
PM CDT...
At 1032 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tescott, moving north at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Minneapolis, Delphos, Tescott and Ada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3931 9793 3931 9789 3923 9761 3896 9783
3896 9793
TIME...MOT...LOC 0332Z 198DEG 28KT 3898 9791
BaergSpecial weather statement, May 13, 10:41 PM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Topeka KS 1041 PM CDT SUN MAY 13 2018 KSZ008-009-020-140445- Republic-Cloud-Washington- 1041 PM CDT SUN MAY 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC...NORTHWESTERN WASHINGTON AND NORTHWESTERN CLOUD COUNTIES UNTIL 1145 PM CDT... At 1041 PM CDT, Doppler radar was tracking a strong thunderstorm near Jamestown, moving northeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Belleville, Scandia, Jamestown, Courtland, Norway, Republic, Munden, Narka and Mahaska. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4000 9723 3955 9790 3957 9793 4000 9793 TIME...MOT...LOC 0341Z 221DEG 32KT 3965 9790 Baerg
Special weather statement, May 13, 10:50 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
1050 PM CDT SUN MAY 13 2018
KSZ020-021-034-035-140430-
Clay-Cloud-Dickinson-Ottawa-
1050 PM CDT SUN MAY 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKINSON...EASTERN
OTTAWA...SOUTHWESTERN CLAY AND SOUTHEASTERN CLOUD COUNTIES UNTIL 1130
PM CDT...
At 1050 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Bennington, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Minneapolis, Bennington, Miltonvale, Wells, Manchester, Longford, Oak
Hill and Niles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3912 9769 3938 9754 3928 9717 3895 9737
3896 9737 3896 9770
TIME...MOT...LOC 0350Z 211DEG 25KT 3898 9757
BaergSpecial weather statement, May 13, 11:13 PM CDT, 43 minutes before
Special Weather Statement National Weather Service Topeka KS 1113 PM CDT SUN MAY 13 2018 KSZ008-009-020-021-034-140500- Republic-Clay-Cloud-Washington-Ottawa- 1113 PM CDT SUN MAY 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA...SOUTHERN REPUBLIC... SOUTHWESTERN WASHINGTON...NORTHWESTERN CLAY AND CLOUD COUNTIES UNTIL MIDNIGHT CDT... At 1113 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 3 miles northeast of Delphos to 4 miles south of Beverly. Movement was northeast at 40 mph. Nickel size hail and winds in excess of 30 mph will be possible with these storms. Locations impacted include... Concordia, Minneapolis, Clyde, Clifton, Miltonvale, Glasco, Delphos, Tescott, Jamestown, Norway, Culver, Agenda, Aurora, Vining and Ada. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3974 9793 3974 9708 3896 9770 3896 9793 TIME...MOT...LOC 0413Z 210DEG 33KT 3931 9774 3896 9800 Baerg
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 10:32 PM CDT | Special Weather Statement | TOP | Ottawa | 28 min |
| May 13, 10:36 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 39 min |
| May 13, 10:41 PM CDT | Special Weather Statement | TOP | Republic | 64 min |
| May 13, 10:50 PM CDT | Special Weather Statement | TOP | Ottawa | 40 min |
| May 13, 11:13 PM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 47 min |
| May 14, 12:12 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Riley | 33 min |
| May 14, 12:36 AM CDT | Special Weather Statement | TOP | Washington | 39 min |
| May 14, 1:48 PM CDT | Special Weather Statement | TOP | Coffey | 27 min |
| May 14, 1:53 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 52 min |
| May 14, 2:43 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 47 min |
| May 14, 2:45 PM CDT | Special Weather Statement | TOP | Geary | 45 min |
| May 14, 2:49 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 41 min |
| May 14, 3:00 PM CDT | Special Weather Statement | TOP | Anderson | 30 min |
| May 14, 3:17 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 43 min |
| May 14, 3:21 PM CDT | Areal Flood Advisory | TOP | Anderson, Coffey | 3 hr |
| May 14, 3:22 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 38 min |
| May 14, 3:30 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 45 min |
| May 14, 3:44 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 46 min |
| May 14, 3:56 PM CDT | Special Weather Statement | TOP | Pottawatomie | 49 min |
| May 14, 4:11 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey | 7 hr |
| May 14, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 51 min |
| May 14, 4:28 PM CDT | Special Weather Statement | TOP | Osage | 32 min |
| May 14, 4:40 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Wabaunsee | 35 min |
| May 14, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 45 min |
| May 14, 5:02 PM CDT | Special Weather Statement | TOP | Shawnee | 43 min |
| May 14, 5:13 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 32 min |
| May 14, 5:41 PM CDT | Special Weather Statement | TOP | Jackson | 49 min |
| May 14, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 46 min |
| May 14, 5:48 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 42 min |
| May 14, 5:51 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 39 min |
| May 14, 6:10 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 50 min |
| May 14, 6:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 49 min |
| May 14, 6:15 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 30 min |
| May 14, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 42 min |
| May 14, 6:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 40 min |
| May 14, 6:24 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Osage | 36 min |
| May 14, 6:38 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 20 min |
| May 14, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 32 min |
| May 14, 6:48 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 42 min |
| May 14, 6:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.